# SDR IPXA2020111862532

- Difficulty date: November 16, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,267 hours, 16,333 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIVERSION LANDED UNEVENTFULLY. .  FLAP DISAGREE LEVEL 2 ON AP AT FLP 35 LT OUTBOARD 35 LT INBOARD 35 RT OUTBOARD 45-50 RT INBOARD 35-36 AT FLAP 28, PER AOM FLAP INTER DISAGREE LT OUTBOARD 28-30 LT INBOARD 30 RT OUTBOARD 28 40 RT INBOARD.  DMP 27 54 1 COMPLIED WITH PLACARD INSTALLED.  FOUND WIRE BROKEN AT P1-112 FOR PIN "H".  SPLICED WIRE, REF AMM 20-30-05-201.  REVERSED DMP 27-54-1.  SYSTEM CHECKS GOOD AT THIS TIME.  M726144.
